# SDR CALA2018011900214

- Difficulty date: January 16, 2018
- Submitted: January 20, 2018
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 76,489 hours, 29,615 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5347108720300
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE L2 DOOR SILL, CORROSION WAS FOUND ON FRAME 68 FLOORBEAM TO FRAME CONNECTION FITTING. REMOVED AND REPLACED THE FITTING IAW SRM 51-72-11-911-001.
